# SDR SWIA201642521

- Difficulty date: July 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT AFT PRESSURE BULKHEAD FORWARD FACE RBL 27.50 APPROXIMATELY WL 108.64.   PERFORMED REPAIR OF AFT PRESSURE BULKHEAD FORWARD FACE FS 621.00, RBL 27.50, APPROXIMATELY WL 108.64 IAW REO.
